Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 792689, 13 pages
http://dx.doi.org/10.1155/2011/792689
Research Article

Existence Conditions for Bounded Solutions of Weakly Perturbed Linear Impulsive Systems

1Institute of Mathematics, National Academy of Science of Ukraine, 01601 Kyiv, Ukraine
2Department of Mathematics, University of Žilina, 01026 Žilina, Slovakia

Received 31 December 2010; Revised 1 July 2011; Accepted 1 July 2011

Academic Editor: Josef Diblík

Copyright © 2011 Alexander Boichuk et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. M. Samoilenko and N. A. Perestyuk, Impulsive Differential Equations, Vyshcha Shkola, Kiev, Ukraine, 1974.
  2. S. Schwabik, M. Tvrdý, and O. Vejvoda, Differential and Integral Equations, Academia, Prague, Czech Republic, 1979. View at Zentralblatt MATH
  3. A. A. Boichuk, N. A. Perestyuk, and A. M. Samoilenko, β€œPeriodic solutions of impulse differential systems in critical cases,” Differents. Uravn., vol. 27, no. 9, pp. 1516–1521, 1991. View at Google Scholar
  4. R. J. Sacker, β€œThe splitting index for linear differential systems,” Journal of Differential Equations, vol. 33, no. 3, pp. 368–405, 1979. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. K. J. Palmer, β€œExponential dichotomies and transversal homoclinic points,” Journal of Differential Equations, vol. 55, no. 2, pp. 225–256, 1984. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. A. M. Samoilenko, A. A. Boichuk, and An. A. Boichuk, β€œSolutions, bounded on the whole axis, of linear weakly perturbed systems,” Ukrainian Mathematical Journal, vol. 54, no. 11, pp. 1517–1530, 2002. View at Publisher Β· View at Google Scholar
  7. A. A. Boichuk, β€œSolutions of weakly nonlinear differential equations bounded on the whole line,” Nonlinear Oscillations, vol. 2, no. 1, pp. 3–10, 1999. View at Google Scholar
  8. A. Boichuk and A. Pokutnyi, β€œBounded solutions of linear perturbed differential equations in a Banach space,” Tatra Mountains Mathematical Publications, vol. 39, pp. 1–12, 2007. View at Google Scholar Β· View at Zentralblatt MATH
  9. F. Battelli and M. Fečkan, β€œChaos in singular impulsive O.D.E.,” Nonlinear Analysis, vol. 28, no. 4, pp. 655–671, 1997. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. A. A. Boichuk and A. M. Samoilenko, Generalized Inverse Operators and Fredholm Boundary-Value Problems, Koninklijke Brill NV, Utrecht, Mass, USA, 2004.
  11. A. A. Boichuk, J. Diblík, D. Khusainov, and M. Růžičková, β€œFredholm's boundary-value problems for differential systems with a single delay,” Nonlinear Analysis, vol. 72, no. 5, pp. 2251–2258, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  12. A. A. Boichuk, J. Diblík, D. Khusainov, and M. Růžičková, β€œBoundary-value problems for weakly nonlinear delay differential systems,” Abstract and Applied Analysis, vol. 2011, Article ID 631412, 19 pages, 2011. View at Publisher Β· View at Google Scholar
  13. A. Boichuk, M. Langerová, and J. Škoríková, β€œSolutions of linear impulsive differential systems bounded on the entire real axis,” Advances in Difference Equations, vol. 2010, Article ID 494379, 10 pages, 2010. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  14. M. I. Vishik and L. A. Lyusternik, β€œThe solution of some perturbation problems for matrices and selfadjoint differential equations,” Uspekhi Matematicheskikh Nauk, vol. 15, no. 3, pp. 3–80, 1960. View at Google Scholar